I have just started taking mirtazapine and reading about the weight gain and increased appetite is giving me second thoughts. But is it possible that feeling mentally better will actually decrease my appetite. As things are now, I eat because I am depressed.
I found while on mirtazapine Taken @ night If I woke up in middle of night -I was very hungry so always tried to go right back to sleep . I myself was over weight an very depressed full of anxiety an suffer from panic attacks - Mirtazapine In my experience Didn't Help Me with depression or control of eating hope This helps U a little
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Posted 2 Jan 2012 • 2 answers
Posted 24 Mar 2015 • 2 answers
Posted 5 Apr 2015 • 5 answers
Posted 22 Apr 2016 • 0 answers
Posted 4 Jun 2016 • 3 answers